Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2421-2427
http://dx.doi.org/10.1155/IJMMS.2005.2421

Two classes of locally compact sober spaces

1Département des Mathématiques, École Supérieure des Sciences et Techniques de Tunis, 5 Avenue Taha Hussein, BP 56, Bab Mnara 1008, Tunisia
2Department of Mathematics, Faculty of Sciences of Tunis, University of Tunis El Manar, Campus Universitaire, El Manar II 2092, Tunisia
3Department of Mathematics, Institute of Multimedia, Route Mharza Km 1, 5, BP 1030, Sfax 3018, Tunisia

Received 15 December 2004; Revised 6 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Karim Belaid, Othman Echi, and Riyadh Gargouri, “Two classes of locally compact sober spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2421-2427, 2005. https://doi.org/10.1155/IJMMS.2005.2421.